# SDR AALA201909049022

- Difficulty date: August 5, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLOOR PANEL FROM FR 35.5 TO FR 35.7, S38L TO S44L. REPLACED FLOOR PANEL PER SRM 51-72-11-911-001.
